Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("FOUQUET, Jean-Luc")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 5 of 5

  • Page / 1

Export

Selection :

  • and

CONTRIBUTION A L'ETUDE DES GRAPHES CUBIQUES ET PROBLEMES HAMILTONIENS DANS LES GRAPHES ORIENTESFOUQUET JEAN LUC.1981; ; FRA; DA. 1981; 253 P.; 30 CM; BIBL. DISSEM.; TH.: SCI., INF./PARIS 11/1981/2450Thesis

No odd pairs in minimal imperfect NP5 graphsFOUQUET, Jean-Luc.Information processing letters. 2002, Vol 83, Num 4, pp 201-204, issn 0020-0190Article

Cycle regular graphs need not be transitiveFOUQUET, Jean-Luc; HAHN, Gena.Discrete applied mathematics. 2001, Vol 113, Num 2-3, pp 261-264, issn 0166-218XArticle

On bipartite graphs with weak density of some subgraphsFOUQUET, Jean-Luc; VANHERPE, Jean-Marie.Discrete mathematics. 2007, Vol 307, Num 11-12, pp 1516-1524, issn 0012-365X, 9 p.Conference Paper

Bimodular decomposition of bipartite graphsFOUQUET, Jean-Luc; HABIB, Michel; DE MONTGOLFIER, Fabien et al.Lecture notes in computer science. 2004, pp 117-128, issn 0302-9743, isbn 3-540-24132-9, 12 p.Conference Paper

  • Page / 1